It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 Showing 1 - 20 of 56 for on birth control a few months off no period. (0.089 seconds)


... I originally posted this in the Women's Health board, before I saw that there was a specific Birth Control board. I hope that's not a problem. ... (1 replies)
... water weight or bloating, or whatever, over the two and a half years that I was on Ortho Tri Cyclen Lo. I just went off of it around five days ago or so, and so far, have not experienced any abnormal acne, or any other adverse side effects, but we'll see how the coming months go. ... (16 replies)
... Well, I've been to the doctor on and off for several years. I would like others' opinions on this, with maybe some advice. Hopefully not biased. ... (0 replies)

... When I was little, probably no more than 7, I experienced a severe UTI. It was so bad and got so much worse that I ended up having to go to the hospital so they could empty my bladder. ... (0 replies)
... l of those side effects. Then again, you might have none. There is no way to tell ahead of time who will have what side effects, but generally after three to six months of taking the pill, those side effects, if they happen, will subside. ... (2 replies)
... Okay, lemme see if I can turn a long story into a short one. ... (10 replies)
... I had been on the birth control pill for 11 years. ... (1 replies)
... I had been on the birth control pill for 11 years. ... (34 replies)
No Period?
Jul 20, 2005
... I honestly don't think that you have anything to worry about, but, if you don't get your period by the end of the week, consider a pregnancy test to alleviate your worries. ... (4 replies)
No Period?
Jul 19, 2005
... I just started Yasmin this month. I started my period on a Saturday morning so I took the pills then, opting for a direct start rather than a Sunday start...it was pretty close anyway. ... (4 replies)
... I'm definitely going to get that book, it's been recommended on other websites as well. ... (34 replies)
... Well, I used to be on OTC Lo for about two years. ... (4 replies)
... With no other symptoms? ... (2 replies)
... i, I quit the pill two years ago for some of the same reasons as you. I warn you quitting it can take a toll on you, I was depressed and moody for the first year off it and it took about a year for my period to return at all, but if you tough through it you can feel so much better. I do. ... (5 replies)
... be caused by taking birth control. ... (7 replies)
... I got off the pill in Aug. 2005 after taking it for 3 yrs. The first month off my period was on time but I had heavy cramping, which is somehting I never had problems with before the pill. ... (3 replies)
... I am 25 years old and have been using Nuvaring for 7 years. I have really liked it for the most part but reading about side effects online have been a real eye opener in the last few days. ... (3 replies)
... I've been on NuvaRing for about 3 years or so...maybe 4. ... (28 replies)
... I am on my second pack and I am crying alot, angry, just plain old mean!! ... (2 replies)
... I have been taking birth control since I was 18 but nothing helps what now? ... (0 replies)


Associated Tags: birth control, birth control pill, depression, period, symptoms, uti, women's health

Pages: 1 2 3

All times are GMT -7. The time now is 04:35 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!